Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Green Bay, WI

May 1, 2017

NWS Green Bay, WI issued this small craft advisory at May 1, 2017, 4:41 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 1, 2017, 4:41 AM CDT (09:41 UTC)
Expired
May 2, 2017, 9:00 PM CDT
In force
40 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

697 
WHUS73 KGRB 010941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
441 AM CDT MON MAY 1 2017

...HAZARDOUS CONDITIONS TO PERSIST TODAY...

.A STRONG STORM SYSTEM TRACKING NORTHEAST ACROSS WISCONSIN WILL
RESULT IN WINDY CONDITIONS THIS MORNING. WINDS WILL DIMINISH
DURING THE DAY. THAT WILL ALLOW WAVES TO SUBSIDE ON THE BAY, BUT
IT WILL TAKE LONGER FOR WAVES TO SUBSIDE ON THE LAKE.

LMZ521-522-011700-
/O.CAN.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
/O.NEW.KGRB.SC.Y.0038.170501T0941Z-170501T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
441 AM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL NOON CDT TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHEAST WINDS TO 30 KNOTS EARLY TODAY WILL DIMINISH
  AND VEER EAST BY MORNING...THEN SHIFT SOUTH MID-DAY.
 
* WAVES...WAVES 4 TO 7 FEET EARLY TODAY...DIMINISHING TO 2 TO 4
  FEET BY AFTERNOON.A GALE WARNING MEANS WINDS AROUND 35 KNOTS ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.



* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY 
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

LMZ541>543-011745-
/O.CAN.KGRB.GL.W.0008.000000T0000Z-170501T1200Z/
/O.NEW.KGRB.SC.Y.0038.170501T0941Z-170502T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
441 AM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHEAST WINDS TO 30 KNOTS EARLY TODAY WILL DIMINISH
  AND VEER EAST BY MORNING...THEN SHIFT SOUTH MID-DAY.
 
* WAVES...WAVES OF 4 TO 7 FEET WILL PERSIST TODAY...THEN SLOWLY
  DIMINISH TONIGHT.

* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY 
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
  TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$

SKOWRONSKI
8 follow-up statements
291 
WHUS73 KGRB 011526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT MON MAY 1 2017

...HAZARDOUS CONDITIONS TO PERSIST...

.A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING
PERIODS OF GUSTY WINDS AND LARGE WAVES THROUGH TUESDAY. 

LMZ521-522-011700-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170501T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1026 AM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...NORTHEAST TO EAST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...BECOMING VARIABLE UNDER 10 KTS FOR A BRIEF 
  PERIOD...THEN VEERING SOUTH 10 TO 20 KNOTS AROUND MID-DAY.
  
* WAVES...2 TO 4 FEET THROUGH LATE MORNING...DIMINISHING TO 1 TO 3
  FEET THIS AFTERNOON.

* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY 
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-012330-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170502T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1026 AM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...NORTHEAST TO EAST WINDS 10 TO 20 KNOTS...BECOMING
  VARIABLE UNDER 10 KTS FOR A BRIEF PERIOD...THEN VEERING SOUTH 15
  TO 25 KNOTS IN THE LATE MORNING AND EARLY AFTERNOON.

* WAVES...3 TO 5 FEET...SLOWLY DIMINISH TONIGHT. 

* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY 
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
397 
WHUS73 KGRB 011703
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 PM CDT MON MAY 1 2017

...HAZARDOUS CONDITIONS TO PERSIST...

.A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING
PERIODS OF GUSTY WINDS AND LARGE WAVES THROUGH TUESDAY.

LMZ521-522-011815-
/O.EXP.KGRB.SC.Y.0038.000000T0000Z-170501T1700Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1203 PM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AS WINDS HAVE 
DIMINISH LATE THIS MORNING. HOWEVER, CHOPPY CONDITIONS WILL REMAIN
ON THE BAY AS WIND SWITCH TO THE SOUTHWEST TO SOUTH THIS
AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION FROM THIS AFTERNOON
THROUGH TUESDAY.

WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY
MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
TUESDAY EVENING.

$$

LMZ541>543-020115-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170502T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1203 PM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
TUESDAY...

* WINDS...BECOMING SOUTHWEST 15 TO 25 KNOTS EARLY THIS AFTERNOON
  THEN BACKING SOUTH. WINDS WILL VEER TO THE SOUTHWEST THIS 
  EVENING.

* WAVES...3 TO 5 FEET...SLOWLY DIMINISH TONIGHT.

* WINDS WILL VEER TO THE NORTHWEST AND INCREASE AGAIN TUESDAY 
  MORNING. A SMALL CRAFT ADVISORY MAY BE NECESSARY TUESDAY INTO 
  TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
566 
WHUS73 KGRB 012036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT MON MAY 1 2017

...HAZARDOUS CONDITIONS PERSIST THROUGH TUESDAY EVENING...

.A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING
PERIODS OF GUSTY WINDS AND HIGH WAVES THROUGH TUESDAY. CONDITIONS
WILL SUBSIDE BRIEFLY EARLY TUESDAY MORNING...THEN GUSTY NORTHWEST
WINDS PICK UP AGAIN LATE TUESDAY MORNING.

LMZ541>543-020445-
/O.EXT.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT TUESDAY...

* WINDS...SOUTH AT 10 TO 20 KNOTS VEERING WEST OVERNIGHT. WINDS
  WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS TUESDAY
  MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY 
  AFTERNOON.
  
* WAVES...3 TO 5 FEET THIS EVENING...SUBSIDING TO 2 TO 4 AFTER
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHUS73 KGRB 020204
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CDT MON MAY 1 2017

...HAZARDOUS CONDITIONS PERSIST THROUGH TUESDAY EVENING...

.A STRONG STORM SYSTEM TRACKING ACROSS WISCONSIN WILL BRING
PERIODS OF GUSTY WINDS AND HIGH WAVES THROUGH TUESDAY. CONDITIONS
WILL SUBSIDE BRIEFLY LATE TONIGHT AND EARLY TUESDAY 
MORNING...THEN GUSTY NORTHWEST WINDS PICK UP LATE TUESDAY 
MORNING.

LMZ541>543-021015-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
904 PM CDT MON MAY 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
TUESDAY...

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS VEERING WEST OVERNIGHT. 
  WINDS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KNOTS TUESDAY
  MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY 
  AFTERNOON.
  

* WAVES...3 TO 5 FEET THIS EVENING...SLOWLY SUBSIDING TO 2 TO 4 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
295 
WHUS73 KGRB 020830
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT TUE MAY 2 2017

...GUSTY NORTHWEST WINDS TODAY...

.AS A STORM SYSTEM DEPARTS THE REGION TODAY, GUSTY NORTHWEST WILL
DEVELOP. THE NORTHWEST WINDS WILL PRODUCE HIGH WAVES HAZARDOUS TO
SMALL CRAFT. WINDS AND WAVES ARE EXPECTED TO SUBSIDE THIS 
EVENING. 

LMZ521-522-021700-
/O.EXA.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
330 AM CDT TUE MAY 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH A FEW GUSTS
  TO 30 KNOTS. WINDS DIMINISHING THIS EVENING.  

* WAVES...3 TO 5 FEET TODAY WITH THE HIGHEST WAVES ALONG NORTHERN
  DOOR COUNTY. WAVES SUBSIDING TO 1 TO 3 FEET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-021700-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
330 AM CDT TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS THIS
  MORNING WITH A FEW GUSTS TO 30 KNOTS. WINDS DIMINISHING THIS 
  EVENING.
  

* WAVES...3 TO 5 FEET TODAY THEN SUBSIDING TO 1 TO 3 FEET THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
596 
WHUS73 KGRB 021502
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1002 AM CDT TUE MAY 2 2017

...GUSTY NORTHWEST WINDS TODAY...

.AS A STORM SYSTEM DEPARTS THE REGION TODAY, GUSTY NORTHWEST WILL
DEVELOP. THE NORTHWEST WINDS WILL PRODUCE HIGH WAVES HAZARDOUS TO
SMALL CRAFT. WINDS AND WAVES ARE EXPECTED TO SUBSIDE THIS
EVENING.

LMZ521-522-541>543-022315-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1002 AM CDT TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 
  KNOTS. WINDS DIMINISHING THIS EVENING. 

* WAVES...3 TO 5 FEET TODAY WITH THE HIGHEST WAVES ALONG 
  NORTHERN DOOR COUNTY. WAVES SUBSIDING TO 1 TO 3 FEET THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
678 
WHUS73 KGRB 022104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT TUE MAY 2 2017

...GUSTY NORTHWEST WINDS DIMINISHING THIS EVENING...

.AS A STORM SYSTEM DEPARTS THE REGION THIS EVENING, GUSTY 
NORTHWEST AND WAVES WILL SLOWLY DIMINISH. 

LMZ521-522-541>543-030200-
/O.CON.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
404 PM CDT TUE MAY 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO AROUND 25
  KNOTS...DIMINISHING LATE THIS EVENING. 

* WAVES...2 TO 4 FEET...HIGHEST ALONG NORTHERN DOOR COUNTY... 
  SUBSIDING TO 1 TO 3 FEET THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
496 
WHUS73 KGRB 030153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
853 PM CDT TUE MAY 2 2017

...WINDS AND WAVES CONTINUE TO DIMINISH THIS EVENING...

LMZ521-522-541>543-030300-
/O.EXP.KGRB.SC.Y.0038.000000T0000Z-170503T0200Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
853 PM CDT TUE MAY 2 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM AS WINDS AND WAVES
CONTINUE TO DIMINISH.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 1, 4:18 AM CDT, 23 minutes earlier.

Area forecast discussion, May 1, 4:18 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
418 AM CDT Mon May 1 2017

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 417 AM CDT Mon May 1 2017

Still chilly with showers at times today, then drier weather with
temperatures returning closer to seasonal normals for the rest of
the week.

During the next week, the large scale upper features across North
America will migrate about 1/2 wavelength downstream and then
lock into place again as they amplify into a blocking regime. The
new pattern will feature deep troughs/closed upper lows near the
coasts with a sharp mid-continent ridge. This will be a much drier
pattern for the forecast area since we will have northwest upper
flow between the mid-continent ridge and the eastern trough.
Getting rid of the persistent clouds and precipitation will allow
temperatures to rebound, but the northwest upper flow will still
keep them in check. From mid-week to the end of the period
temperatures will probably average a few degrees below normal.
&&

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 417 AM CDT Mon May 1 2017

The main rain band in the surge region ahead of the dry slot of
the approaching cyclone was still over about the northern half of
the forecast area early this morning. Precipitation totals from
this band will total 1/2 to 3/4 of an inch at most locations.
Precipitation will diminish to scattered showers and maybe some
drizzle in the wake of the main rain band. The coverage of the
showers will increase again later today as the upper low arrives
in the area. Introduced a small chance of thunder over mainly
east-central Wisconsin this afternoon as the NAM and GFS both
indicated a little destabilization with the arrival of the upper
low.

Precipitation will diminish again tonight as the system begins to
depart. The boundary layer could cool enough to allow for some
snow overnight, and could see a little slushy accumulation on the
grass over the far northwest part of the area by Tuesday morning.
Lingering showers should end Tuesday as the system moves farther
away from the area.

.LONG TERM...Tuesday Night Through Sunday
Issued at 417 AM CDT Mon May 1 2017

The latest model output continues to advertise a shift of the main
upper features this week, ending up with a blocky amplified
pattern consisting of troughs over both coasts and a strong upper
ridge over the Rockies/High Plains. This set-up would place
northeast WI under a northwest flow aloft and while this is
typically a drier pattern, we will have to watch for weak systems
to move southeast and possibly provide for a chance of
precipitation (Thursday and Saturday). Temperatures should get
closer to normal for the latter part of the week into the weekend.

Precipitation chances finally come to an end by Tuesday night as
the cyclonic flow pulls away and a weak ridge of high pressure
moves into the western Great Lakes. Look for decreasing clouds
through the night with winds diminishing to 5 mph or less away
from Lake MI. The only minor concern would be fog development,
but hard to determine potential until we see how much rain fell
Monday into Monday night, so will leave out of the forecast for
now. Min temperatures will be cool with middle to upper 20s
north-central WI, middle 30s east-central WI.

Models seem more sure in the movement of a mid-level shortwave
trough dropping southeast into the Upper MS Valley on Wednesday.
Anticipate a sunny start to the day, but look for clouds to begin
increasing over northeast WI by Wednesday afternoon. At least some
sunshine will help boost temperatures with readings able to reach
the middle 50s along Lake MI, upper 50s to lower 60s for inland
locations.

This minor trough will be a slow-mover due to a much large system
strengthening over the Ozarks/Deep South Wednesday night. The loss
of daytime heating would also diminish instability over WI, thus
precipitation chances over the forecast area will be minimal
through the night. A bit more cloud cover should prevent
temperatures from falling as far as Tuesday night with readings
for Wednesday night generally in the middle to upper 30s. A chance
of rain showers still looks valid into Thursday as the shortwave
trough moves across WI. Any QPF will be on the light side as gulf
moisture to be tied up with the bigger system lifting northeast
into the east-central CONUS. Max temperatures should again be
mainly in the upper 50s to lower 60s (slightly cooler near Lake
MI).

Any light precipitation is forecast to gradually taper off
Thursday night as the shortwave trough essentially gets absorbed
by the strong nearly vertically-stacked system approaching the
eastern Great Lakes. Weak surface ridging is expected to move into
the western Great Lakes for Friday, bringing mostly sunny skies
to northeast WI. We will still be under the northwest flow aloft,
plus northerly surface winds, thus temperatures will remain in
check on Friday. Max temperatures are forecast to again be in the
upper 50s to lower 60s, with middle 50s lakeside.

Attention then turns to a weak clipper-type system/associated cold
front that the models have been hinting at for several runs now.
The problem is that the models continue to vary on the exact track
this clipper takes and the CMC model does not even have this
clipper. Therefore, confidence in extent of precipitation chances
late Friday night/Saturday morning is low at this point. May end
up going with low-end chance pops during this time frame and wait
for better model consistency to develop. Clouds should begin to
decrease Saturday afternoon behind the clipper with Canadian high
pressure building south into WI. Prevailing north winds will
continue to keep temperatures slightly below normal on Saturday,
although if the clouds exit fast enough, some locations could
reach the middle 60s inland which would be about normal for early
May.

This area of high pressure is progged to drop south and extend
from western Ontario southward through WI to the lower reaches of
the Ohio River Valley for the latter half of the weekend. Dry
conditions to prevail with temperatures stubbornly hanging on to
slightly below normal levels through Sunday.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 417 AM CDT Mon May 1 2017

Ceilings are likely to drop into the LIFR category as winds
slacken in advance of the occlusion wrapping through the eastern
part of the area this morning...with improvement once the
occlusion passes through. Overall though, plenty of low clouds
will linger through tonight as moist cyclonic flow continues
across the region.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Skowronski
Hazardous weather outlook, May 1, 4:29 AM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
429 AM CDT Mon May 1 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
429 AM CDT Mon May 1 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Recent rainfall combined with some additional rain today will
result in continued high levels and flows on area streams and
rivers. A few rivers could reach bankfull or minor flood stage.

Thunderstorms are possible this afternoon, mainly over east-
central Wisconsin. The storms are not expected to be severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

High levels and flows will continue on area rivers and streams for
much of the week. Additional rainfall after today is expected to
be light, so a gradual decrease in river levels is likely by late
in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight. However,
rainfall reports would be greatly appreciated.

LMZ521-522-541>543-021100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
429 AM CDT Mon May 1 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

High waves will result in conditions hazardous to small craft on
the bay this morning. Waves will subside more slowly on the lake,
so the hazardous conditions for small craft will persist there
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Gusty north to northwest winds may create conditions hazardous to
small craft from Tuesday into Tuesday night, and again Thursday
night through Saturday night.

Skowronski/Kallas

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.